# SDR 95ZZZW652

- Difficulty date: April 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N143AM
- Make and model: Beech 1900C
- Aircraft serial: UC143
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Te Skin
- Condition: Cracked
- Location: Rt Te Flap
- Part time: 5,402 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE, A CRACK .125 INCH WAS FOUND ON RIGHT FLAP, INBOARD TRAILING EDGE, NINTH RIB INBOARD AND WAS REPAIRED WITH A 2 INCH BY 2.5 INCH DOUBLER.
